# SDR UALA2013060603930

- Difficulty date: June 6, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,537 hours, 23,251 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR LEFT OTBD AFT FLAP SUPPORT TRACKS WORN FROM ROLLERS AND BEARINGS LOOSE AND ATTACHING HARDWARE WORN.  REPLACED SUPPORT TRACKS AND ATTACHING HARDWARE.
